Rudolfo Angeles, Don Rawlings, Lawrence Sze, Mark Tiefenbruck, "The expected variation of random bounded integer sequences of finite length", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 810313, 9 pages, 2005. https://doi.org/10.1155/IJMMS.2005.2277
The expected variation of random bounded integer sequences of finite length
From the enumerative generating function of an abstract adjacency statistic, we deduce the mean and variance of the variation on random permutations, rearrangements, compositions, and bounded integer sequences of finite length.
Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.